Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 7, NWS State College, PA

May 2, 20126 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 2, 2012, 9:56 PM EDT for 6 counties in Pennsylvania. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2012, 9:56 PM EDT (01:56 UTC)
Expired
May 2, 2012, 10:30 PM EDT
In force
34 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cameron County, PA, Centre County, PA, Clinton County, PA, Lycoming County, PA, Potter County, PA, Tioga County, PA

The radar

The State College radar (KCCX), 69 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2012-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2012-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 349 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
849 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
349 m²/s²
0-3 km storm-relative helicity
527 m²/s²
Significant tornado parameter
2.1
Supercell composite
13.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

665 
WUUS51 KCTP 030156
SVRCTP
PAC023-027-035-081-105-117-030230-
/O.NEW.KCTP.SV.W.0007.120503T0156Z-120503T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
956 PM EDT WED MAY 2 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHWESTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTH CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHWESTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 1030 PM EDT

* AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  MORRIS TO DRIFTWOOD...MOVING SOUTHEAST AT 40 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS INCLUDED THE WARNING...
  SLATE RUN...WESTPORT...RENOVO...KEATING...BUTTONWOOD...HYNER...
  CAMMAL...ENGLISH CENTER...LITTLE PINE STATE PARK...WATERVILLE...
  GLEN UNION AND TROUT RUN.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE ROAD
14...STATE ROAD 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND 
DAMAGE ACROSS NORTHERN PENNSYLVANIA. DO NOT STAY OUTDOORS. SEVERE 
THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING NOW 
TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4137 7691 4103 7786 4132 7821 4170 7722
TIME...MOT...LOC 0155Z 307DEG 33KT 4160 7722 4130 7803

$$

FORECASTER: DANGELO
1 follow-up statement
437 
WWUS51 KCTP 030207
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 PM EDT WED MAY 2 2012

PAC023-027-035-081-105-117-030230-
/O.CON.KCTP.SV.W.0007.000000T0000Z-120503T0230Z/
CAMERON PA-POTTER PA-TIOGA PA-CENTRE PA-LYCOMING PA-CLINTON PA-
1007 PM EDT WED MAY 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR CLINTON...WESTERN LYCOMING...NORTH CENTRAL CENTRE...SOUTHWESTERN
TIOGA...SOUTHEASTERN POTTER AND SOUTHEASTERN CAMERON COUNTIES...

AT 1001 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH. A PORTION OF THE LINE NEAR 
WESTPORT AND RENOVO MAY ALSO BE PRODUCING LARGE HAIL. THE LINE OF 
STORMS EXTENDED FROM BUTTONWOOD TO KEATING...AND IS MOVING SOUTHEAST 
AT 40 MPH.

LOCATIONS INCLUDED THE WARNING INCLUDE...

  BUTTONWOOD...HYNER...CAMMAL...ENGLISH CENTER...LITTLE PINE STATE
  PARK...WATERVILLE...GLEN UNION...TROUT RUN AND SALLADASBURG.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE ROAD
14...STATE ROAD 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND 
LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE...AND STAY 
AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4137 7691 4103 7786 4132 7821 4170 7722
TIME...MOT...LOC 0205Z 307DEG 33KT 4154 7712 4127 7787

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 8:01 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, May 2, 8:01 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 PM EDT WED MAY 2 2012

.SYNOPSIS...
A WARM FRONT OVER THE CENTRAL COUNTIES WILL LIFT ONLY A LITTLE TO
THE NORTH AND EAST TONIGHT. STORMS ARE EXPECTED IN THE WARMER AND
MORE-MOIST AIR TO THE WEST AS AN UPPER-LEVEL DISTURBANCE MOVES
DOWN FROM THE GREAT LAKES. MORE DISTURBANCES ALOFT WILL CONTINUE
TO ROLL AROUND THE PERIPHERY OF A BUILDING UPPER RIDGE OVER THE
SOUTHEASTERN STATES AND INTERACT WITH THE BOUNDARY...PRODUCING
EPISODES OF SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WORK
WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
STORMS ARE FINALLY FIRING UP OVER NWRN PA/WRN NY WITH ADVANCE OF
MID LEVEL COOLING. LAPSE RATES STILL STEEP AND CAPES >1000J/KG
INVOF THAT CLUSTER OF CELLS. THESE CELLS IN ADVANCE OF ANOTHER
BROKEN LINE OF CONV DO HAVE SOME HIGH EHI VALUES...SO MONITORING
FOR CIRCULATION WARRANTED. HAVE GUSTY WINDS MENTIONE IN THE
GRIDS/ZFP. ACTIVITY OVER SWRN SECTIONS HAS DIED WITH LOSS OF
SUN/HEAT. BUT THE CONV TO THE NW IS PROGGED BY MOST MODELS TO
CONTINUE IN AN ORDERLY FASHION INTO THE CENTRAL COS THROUGH 06Z
AND DISSIPATE SOMEWHAT AFTER 06Z AS MOST OF THE CONVECTION DIPS
INTO THE COOL/STABLE AIR TO THE EAST.

AFTN DISC...
FRONTAL BOUNDARY EXTENDING FROM LAKE ERIE ACROSS CENTRAL MTNS
CONTINUES TO BECOME MORE ORIENTED IN A N-S DIRECTION. AT
18Z...FRONT LOCATED IN VICINITY OF KBFD-KUNV-KDCA. THE FNTL
BNDRY/LLVL CONVERGENCE AXIS MAY ACT AS THE FOCUS TO TRIGGER SCT
SHOWERS AND THUNDERSTORMS LATER TDY. SPC HAS OUTLINED THE SW 1/2
OF THE CWA IN THE DAY 1 SLGT RISK...WHICH SEEMS WARRANTED GIVEN
LARGE AREA OF INSTABILITY AND MOISTURE. TEMPS TO THE EAST OF THE
BOUNDARY WILL BE SEVERAL DEGS COOLER THAN LOCATIONS FURTHER TO THE
WEST...OWING TO SFC RIDGING ALG THE NRN MID-ATLC COAST AND
MARITIME INFLUENCE FROM SRN NEW ENGLAND. THE GRADIENT SHOULD BE
RATHER PRONOUNCED FROM SW TO NE ON THE ORDER OF 15-20F.

S/W RESPONSIBLE FOR THE LARGE MCS OVR IA/WI WILL TRACK EWD THRU
THE GRT LKS THIS AFTN...ACCOMPANIED BY AN ONGOING CONVECTIVE
SYSTEM WHICH SHOULD GRADUALLY LOSE STRENGTH AS IT SHIFTS FURTHER
EWD AND DIVES INTO NRN AND ERN PA TONIGHT INTO EARLY THURS.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
MODELS SUGGEST THE HIGHEST PROBABILITY OF PCPN THUR NGT WILL BE
ACRS THE NRN TIER. ANOTHER ROUND OF SHOWERS AND TSTMS APPEARS LKLY
ON FRIDAY AS A SFC COLD FNT SINKS SLOWLY SWD FM THE LWR LAKES. AFTERNOON
TEMPS ON FRI ARE PROGGED TO REACH THE MID 80S OVR THE LWR SUSQ
VLY...WITH UPPER 70S AND LOW 80S IN THE ALLEGHENIES AND CENTRAL
RIDGE AND VALLEY REGION. WITH HIGH DEWPOINTS FRIDAY AFTERNOON AND
LESS HIGH CLOUDS...THERE WILL BE LESS OF A CAP...ESPECIALLY
CONSIDERING THE PASSAGE OF AN 850 MB TROUGH FRIDAY AFTERNOON.
GIVEN ENOUGH MOISTURE...HEATING AND INSTABILITY...AFTERNOON
SHOWERS AND THUNDERSTORMS HAVE AN INCREASED PROBABILITY. EXPECT
ANY AFTERNOON CONVECTION TO CONTINUE THROUGH THE EARLY EVENING
HOURS. BEFORE ENDING AFTER SUNSET....THOUGH IT COULD PERSIST
LONGER ALONG THE LAUREL HIGHLANDS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
CONFIDENCE IS RATHER LOW DURING THE MEDIUM RANGE PERIOD. MODELS ARE
DISAGREEING ON THE POSITION OF AN UPPER CYCLONE OVR SOUTH EASTERN CANADA.
THE GFS/GEFS ARE FURTHER SOUTH WITH THE LOW AND THEREFORE INDICATE
LOWER HGTS OVR THE NE STATES SUN-MON. THE NCEP DATA ALONG WITH THE
CANADIAN WOULD SUGGEST A DRY/COOLER PD DURING THIS TIME AS HIGH
PRES PUSHES A SFC FNT SOUTH OF THE MASON DIXON LINE.
MEANWHILE...THE OP EC IS FURTHER NORTH WITH THE UPPER LOW CENTER
AND BASICALLY KEEPS THE RING-OF-FIRE PATTERN GOING THRU THE
WEEKEND. THERE IS A BROAD CONSENSUS FOR A MORE ORGANIZED PCPN
EVENT BY NEXT TUE-WED AS A MID-UPPER TROUGH SHIFTS EWD FM THE
UPPER MIDWEST AND CENTRAL PLAINS STATES. THERE IS SOME DISCREPANCY
BETWEEN THE MODELS ON THE TIMING AND PROGRESSION OF THAT
SYSTEM...THOUGH BOTH SYSTEMS BRING IT THROUGH MID TO LATE NEXT
WEEK. THE EC IS FASTER COMPARED WITH EH GFS...WHERE THE GFS BEGINS
AS A CLOSED LOW OVER THE CENTRAL U.S. AND THE EC IS THE OPPOSITE.
BEGINNING AS A TROUGH...AND CLOSING OFF ONCE THE SYSTEM REACHES
THE COAST. HAVE LEFT BROAD LOW POPS IN FROM LATE TUESDAY THROUGH
WEDNESDAY GIVEN THE CURRENT TIMING.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
ENDED UP PUTTING THUNDER IN BFD...STRONG TO EVEN SEVERE
STORMS POSSIBLE NEXT FEW HOURS.

SOME FOG AND LOWER CIGS LIKELY LATE ACROSS MUCH OF THE
AREA.

FOR FAR EASTERN AREAS...LOW CIGS AND FOG ALREADY
IN PLACE...JUST EAST OF UNV.

OUTLOOK...
THU...AM LOW CLOUDS/FOG POSS...ESP SOUTH AND EAST IN THE MORNING.
SCT PM TSRA IMPACTS POSS...ESP WEST.
FRI...SCT PM TSRA IMPACTS POSS...ESP NORTH.
SAT...SCT PM TSRA IMPACTS POSS.
SUN...VFR.
MON...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/RXR/STEINBUGL
NEAR TERM...DANGELO/RXR/STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...CERU/STEINBUGL
AVIATION...MARTIN/RXR
Hazardous weather outlook, May 2, 3:07 PM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
307 PM EDT WED MAY 2 2012

PAZ006-012-037-041-042-045-046-049>053-057>059-066-031915-
POTTER-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER-
307 PM EDT WED MAY 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-011-017>019-024>028-033>036-056-063>065-031915-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-CUMBERLAND-ADAMS-YORK-
307 PM EDT WED MAY 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY EARLY
THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RXR

In the hours before

Special weather statement, May 2, 7:05 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
705 PM EDT WED MAY 2 2012

PAZ004-005-030000-
MCKEAN PA-WARREN PA-
705 PM EDT WED MAY 2 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN AND NORTHWESTERN
MCKEAN COUNTIES...

AT 701 PM EDT...A STRONG THUNDERSTORM WAS NEAR CORRY...MOVING EAST AT
35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT COLUMBUS...LOTTSVILLE...SUGAR GROVE...RUSSELL
AND SCANDIA.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.

LAT...LON 4200 7877 4179 7874 4181 7962 4200 7961

FORECASTER: MARTIN
Special weather statement, May 2, 7:42 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
742 PM EDT WED MAY 2 2012

PAZ004>006-030045-
MCKEAN PA-POTTER PA-WARREN PA-
742 PM EDT WED MAY 2 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...NORTHERN
MCKEAN AND NORTHWESTERN POTTER COUNTIES...

AT 739 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF SCANDIA...
MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT MARSHBURG...BRADFORD...CYCLONE...REW...
CORYVILLE AND PORT ALLEGANY.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 446.

LAT...LON 4201 7819 4200 7801 4173 7805 4181 7899
      4201 7898

FORECASTER: MARTIN
Special weather statement, May 2, 7:57 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT WED MAY 2 2012

PAZ004-005-010-030100-
ELK PA-MCKEAN PA-WARREN PA-
757 PM EDT WED MAY 2 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ELK...SOUTHWESTERN
MCKEAN AND WARREN COUNTIES...

AT 752 PM EDT...A STRONG THUNDERSTORM WAS NEAR SPARTANSBURG...MOVING
EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT GRAND VALLEY...TIDIOUTE...CHAPMAN STATE PARK
AND LUDLOW.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59...STATE ROAD 66.

LAT...LON 4192 7962 4195 7899 4157 7883 4157 7896
      4162 7897 4162 7961 4163 7962

FORECASTER: MARTIN
Local storm report, May 2, 8:12 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
812 PM EDT WED MAY 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             BRADFORD                41.96N  78.64W
05/02/2012  M0.88 INCH       MCKEAN             PA   PUBLIC

            VERY HEAVY RAIN AND NICKEL-SIZED HAIL.

&&

EVENT NUMBER CTP1200012

EVANEGO
Local storm report, May 2, 8:38 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
838 PM EDT WED MAY 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             BRADFORD                41.96N  78.64W
05/02/2012  M1.00 INCH       MCKEAN             PA   PUBLIC

0805 PM     HAIL             BRADFORD                41.96N  78.64W
05/02/2012  M1.25 INCH       MCKEAN             PA   PUBLIC

0810 PM     HAIL             BRADFORD                41.96N  78.64W
05/02/2012  M1.25 INCH       MCKEAN             PA   PUBLIC

0811 PM     HAIL             BRADFORD                41.96N  78.64W
05/02/2012  M0.88 INCH       MCKEAN             PA   PUBLIC

            VERY HEAVY RAIN AND NICKEL-SIZED HAIL.

&&

EVENT NUMBER CTP1200013 CTP1200014 CTP1200015 CTP1200012

EVANEGO
Local storm report, May 2, 9:49 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
949 PM EDT WED MAY 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             BRADFORD                41.96N  78.64W
05/02/2012  M1.00 INCH       MCKEAN             PA   PUBLIC

            QUARTER-SIZED HAIL.

0805 PM     HAIL             BRADFORD                41.96N  78.64W
05/02/2012  M1.25 INCH       MCKEAN             PA   PUBLIC

            HALF-DOLLAR SIZED HAIL.

0810 PM     HAIL             BRADFORD                41.96N  78.64W
05/02/2012  M1.25 INCH       MCKEAN             PA   PUBLIC

            HALF-DOLLAR SIZED HAIL.

0811 PM     HAIL             BRADFORD                41.96N  78.64W
05/02/2012  M0.88 INCH       MCKEAN             PA   PUBLIC

            VERY HEAVY RAIN AND NICKEL-SIZED HAIL.

0846 PM     TSTM WND DMG     2 S CORYVILLE           41.85N  78.39W
05/02/2012                   MCKEAN             PA   911 CALL CENTER

            TREES AND POWER LINES DOWN ON ROUTE 446 IN KEATING TWP.

0905 PM     HAIL             GALETON                 41.73N  77.64W
05/02/2012  M1.00 INCH       POTTER             PA   PUBLIC

            QUARTER-SIZED HAIL.

0918 PM     TSTM WND DMG     AYERS HILL              41.73N  77.97W
05/02/2012                   POTTER             PA   911 CALL CENTER

            TREES REPORTED DOWN IN SUMMIT TWP.

&&

EVENT NUMBER CTP1200013 CTP1200014 CTP1200015 CTP1200012 CTP1200017
CTP1200016 CTP1200018

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:01 PM EDTSevere Thunderstorm WarningCTPMcKean29 min
May 2, 8:38 PM EDTSevere Thunderstorm WarningCTPElk, McKean, Potter, Tioga, Warren52 min
May 2, 8:58 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more62 min
May 2, 9:19 PM EDTAreal Flood AdvisoryCTPCameron, Elk, McKean, Potter, Tioga, Warren3 hr
May 2, 10:27 PM EDTSpecial Weather StatementCTPLycoming, Union33 min
May 2, 10:59 PM EDTSpecial Weather StatementCTPMontour, Northumberland, Snyder, Union31 min
May 3, 12:35 AM EDTSpecial Weather StatementCTPBlair25 min
May 3, 1:49 AM EDTSpecial Weather StatementCTPCumberland, Lancaster, York71 min
May 3, 5:16 AM EDTSpecial Weather StatementCTPBedford, Fulton44 min
May 3, 1:43 PM EDTSpecial Weather StatementCTPWarren47 min
May 3, 2:51 PM EDTSevere Thunderstorm WarningCTPElk, McKean39 min
May 3, 3:20 PM EDTSpecial Weather StatementCTPCameron25 min
May 3, 3:43 PM EDTAreal Flood AdvisoryCTPElk2 hr
May 3, 3:55 PM EDTSpecial Weather StatementCTPElk50 min
May 3, 4:04 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield45 min
May 3, 4:18 PM EDTFlash Flood WarningCTPCentre, Clearfield, Clinton3 hr
May 3, 4:44 PM EDTSpecial Weather StatementCTPClearfield31 min
May 3, 5:04 PM EDTSpecial Weather StatementCTPCentre41 min
May 3, 5:09 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton42 min
May 3, 5:18 PM EDTSpecial Weather StatementCTPCumberland57 min
May 3, 5:21 PM EDTSpecial Weather StatementCTPLycoming24 min
May 3, 5:29 PM EDTSevere Thunderstorm WarningCTPCentre, Juniata, Mifflin, Snyder, Union46 min
May 3, 6:04 PM EDTSpecial Weather StatementCTPWarren56 min
May 3, 6:13 PM EDTSpecial Weather StatementCTPJuniata, Northumberland, Perry, Snyder47 min
May 3, 6:33 PM EDTSpecial Weather StatementCTPMcKean57 min
May 3, 6:45 PM EDTSpecial Weather StatementCTPJuniata, Perry60 min
May 3, 6:56 PM EDTSpecial Weather StatementCTPDauphin, Northumberland64 min
May 3, 7:05 PM EDTSpecial Weather StatementCTPFulton25 min
May 3, 7:30 PM EDTSpecial Weather StatementCTPFulton45 min
May 3, 7:32 PM EDTSpecial Weather StatementCTPDauphin, Lebanon58 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.